# SDR AU510001478

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 8510237002
- Condition: Damaged
- Location: Horizontal Stab
- Part time: 9,271 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT OUTER TAILPLANE RUDDER BOOT TORN AND LIFTING IN AREA LOCATED IN FRONT OF THE ELEVATOR HORN.  (OTHER CAUSE: MATERIAL - ENVIRONMENT ) (CASA# 510001478)
